# SDR A6WA200540186

- Difficulty date: May 28, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621-625.3 INTERCOSTAL AT STR 14L IS CRACKED IN RADIUS APPROXIMATELY 0.9 INCH LONG.  REMOVED AND REPLACED LT SIDE FS621-625.3 INTERCOSTAL AT STR 14L IAW SRM.  (K)
